# SDR AALA202201071912

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A300*
- Aircraft serial: 6401
- Aircraft time: 23,568 hours, 6,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT HAND FLIGHT ATTENDANT SEAT FLASHLIGHT IS BROKEN. **SUPPLEMENTAL REPORT FOR AALA202201051912:  REPLACED FLASHLIGHT.** (CLOSED)
